# SDR ASOA00089

- Difficulty date: August 7, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR72
- Aircraft serial: 458
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4279 - CREW SMELLED SMOKE  IN COCKPIT AND VISUALLY SAW SMOKE A FEW SECONDS LATER.  PILOT TURNED RIGHT PACK OFF AND SMOKE CLEARED.  AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE OPENED THE LINES TO RIGHT PACK.  NO OIL WAS NOTED.  BOTH ENGINES WERE RAN WITH PACKS ON FULL, BUT NO SMOKE OR SMELL WAS DETECTED.  MAINTENANCE ALSO CHECKED PACKS FOR BURNT TRANSFORMERS.  NO DEFECTS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
